Charlotte said:Hi Dura-minus,
You definitely need to ask your GP, as it's strange that on Duromine 40 (the highest possible dose), you don't feel any effect at all.
Where did you buy teh pills? Are these original?
Dura-minus said:Hey all,
Been prescribed Duramine 40 and its not working AT ALL... like zero effects.
Day one, yesterday, had one at 4pm just to see how it went - proceeded to eat a whole pizza and a tub of ice cream for dinner.
Went to bed around 8pm and slept like a baby till 7am this morning.
Upon waking up, had another tab, had some bacon and avocado for breakfast and chilled out for a few hours reading the news etc... nothing happening so popped another 40mg tab and half a can of Red Bull sugar free just to be sure. So that's 80mg of Phentamine (Duramine) taken between 7 and 10 am this morning, have been totally unaffected by it to the point I have signed up here to see if someone else can shed light on this.
Absolutely ZERO effects. Hunger and energy levels are as per normal - no other effects.. its litterally like I haven't taken anything at all.
You shoud not only eat healthy food but also stay physically active. The main rule is to create a calorie deficit. So you must burn more calories than you eatmariamfadel4 said:Hello everyone!
hope you are all well. i am on 40mg duromine and the first 2 days i felt the full side effects and had NO appetite however then went back to normal. i have been eating healthy and it's been a week and no weight loss whatsoever. just wondering if anyone had any tips, similar experiences or can let me know what to expect. thanks.
you're totally right I have my 1200-calories meal plan and go to the gym 4 times per week. Last week I started to excersise with a new trainer. I have already lost 8 kgs in 3 weeks!Hellstaff said:You shoud not only eat healthy food but also stay physically active. The main rule is to create a calorie deficit. So you must burn more calories than you eat